# SDR CA130826015

- Difficulty date: August 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,175 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 1,300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUNS FOR AN INSTRUMENT SNAG IT WAS NOTICED THAT THE OIL PRESSURE WAS OPERATING WELL BELOW NORMAL FOR IDLE AND FULL POWER SETTINGS.  AN EXTERNAL CALIBRATED GAGE WAS INSTALLED AND THE OIL PRESSURE GAGE ON THE ACFT WAS FOUND TO BE 10 PSI IN ERROR AT LOWER SETTINGS ALL THE WAY TO 20 PSI AT THE HIGHER PRESSURE SETTINGS.  A NEW OIL PRESSURE GAGE KIT WAS INSTALLED AND THE ACCURACY VERIFIED WITH THE MASTER GAGE.  OIL PRESSURE WAS FOUND TO BE STILL LOW.  REMOVED THE OIL PRESSURE RELIEF VALVE AND REPLACED THE SPRING AND PLUNGER WITH NEW SPRINGS. SLIGHT DAMAGE WAS FOUND TO THE PLUNGER FACE.  ENGINE RUNS WERE CARRIED OUT WITH OIL PRESSURE FOUND TO BE WITHIN LIMITS.
